Alert archive / Iowa / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood watch at Jun 21, 2016, 3:46 PM CDT for 15 counties in Iowa. It took effect at Jun 21, 2016, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2016, 3:46 PM CDT (20:46 UTC)
- In effect from
- Jun 21, 2016, 10:00 PM CDT
- Expired
- Jun 22, 2016, 8:36 AM CDT
- In force
- 11 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- None
Counties Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Kossuth County, IA, Tama County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 125 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
250 WGUS63 KDMX 212046 FFADMX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT TUE JUN 21 2016 ...HEAVY RAINS ARE POSSIBLE OVER NORTHEAST IOWA OVERNIGHT ... .CONDITIONS WILL CHANGE FAIRLY QUICKLY THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. THE SUNSHINE AND PLEASANT WEATHER OF TODAY IS EXPECTED TO FLIP TO THUNDERSTORMS AND POTENTIALLY HEAVY RAINS BY EARLY WEDNESDAY MORNING AS MOISTURE STREAMS NORTHWARD INTO IOWA. IAZ004>007-016-017-025>028-036>039-050-220300- /O.NEW.KDMX.FF.A.0003.160622T0300Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA... MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...BELMOND... HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...GREENE... APLINGTON...ALLISON...DUMONT...WAVERLY...WEBSTER CITY... IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...REINBECK... CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 346 PM CDT TUE JUN 21 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 10 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IOWA...NORTH CENTRAL IOWA...NORTHEAST IOWA AND NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IOWA...GRUNDY...HAMILTON...HARDIN AND TAMA. IN NORTH CENTRAL IOWA...BUTLER...CERRO GORDO... FRANKLIN...HANCOCK...KOSSUTH...WINNEBAGO...WORTH AND WRIGHT. IN NORTHEAST IOWA...BLACK HAWK AND BREMER. IN NORTHWEST IOWA... EMMET. * FROM 10 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * A WARM FRONT IS EXPECTED TO EXTENT NORTHWEST TO SOUTHEAST ACROSS THE NORTHERN THIRD OF IOWA BY THE EARLY MORNING HOURS AND MAY PROVIDE THE FOCUS FOR REPETITIVE RAINS OVER LOCATIONS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PREVIOUS FEW WEEKS. LOCALLY HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME COULD OCCUR WITH THE STRONGER THUNDERSTORM CLUSTERS. * HEAVY RAINS MAY LEAD TO SATURATED SOILS WITH RAPID RISES IN SMALL STREAM AND CREEKS. PONDING WATER MAY OCCUR ON ROADS WITH WATER FLOWING OVER ROADS FROM DITCHES AND STREAMS IN SOME INSTANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ SMALL
3 follow-up statements
806 WGUS63 KDMX 220331 FFADMX FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 1031 PM CDT TUE JUN 21 2016 ...HEAVY RAINS ARE POSSIBLE OVER NORTHEAST IOWA OVERNIGHT ... .THUNDERSTORMS ARE EXPECTED TO DEVELOP AND BECOME WIDESPREAD ACROSS NORTHEASTERN IOWA OVERNIGHT. TRAINING THUNDERSTORMSMAY LEAD TO HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. IAZ004>007-016-017-025>028-036>039-050-221500- /O.CON.KDMX.FF.A.0003.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA... MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...BELMOND... HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...GREENE... APLINGTON...ALLISON...DUMONT...WAVERLY...WEBSTER CITY... IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...REINBECK... CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 1031 PM CDT TUE JUN 21 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL IOWA...NORTH CENTRAL IOWA...NORTHEAST IOWA AND NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IOWA...GRUNDY...HAMILTON...HARDIN AND TAMA. IN NORTH CENTRAL IOWA...BUTLER...CERRO GORDO...FRANKLIN...HANCOCK... KOSSUTH...WINNEBAGO...WORTH AND WRIGHT. IN NORTHEAST IOWA... BLACK HAWK AND BREMER. IN NORTHWEST IOWA...EMMET. * UNTIL 10 AM CDT WEDNESDAY * A WARM FRONT IS EXPECTED TO EXTENT NORTHWEST TO SOUTHEAST ACROSS THE NORTHERN THIRD OF IOWA BY THE EARLY MORNING HOURS AND MAY PROVIDE THE FOCUS FOR REPETITIVE RAINS OVER LOCATIONS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PREVIOUS FEW WEEKS. LOCALLY HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES IN A SHORT PERIOD OF TIME COULD OCCUR WITH THE STRONGER THUNDERSTORM CLUSTERS. * HEAVY RAINS MAY LEAD TO SATURATED SOILS WITH RAPID RISES IN SMALL STREAM AND CREEKS. PONDING WATER MAY OCCUR ON ROADS WITH WATER FLOWING OVER ROADS FROM DITCHES AND STREAMS IN SOME INSTANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KOTENBERG
073 WGUS63 KDMX 220824 FFADMX FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 324 AM CDT WED JUN 22 2016 ...HEAVY RAINS REMAIN POSSIBLE THROUGH MID MORNING... IAZ004>007-016-017-025>028-036>039-050-221500- /O.CON.KDMX.FF.A.0003.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA... MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...BELMOND... HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...GREENE... APLINGTON...ALLISON...DUMONT...WAVERLY...WEBSTER CITY... IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...REINBECK... CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 324 AM CDT WED JUN 22 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL IOWA...NORTH CENTRAL IOWA...NORTHEAST IOWA AND NORTHWEST IOWA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL IOWA...GRUNDY...HAMILTON...HARDIN AND TAMA. IN NORTH CENTRAL IOWA...BUTLER...CERRO GORDO...FRANKLIN...HANCOCK... KOSSUTH...WINNEBAGO...WORTH AND WRIGHT. IN NORTHEAST IOWA... BLACK HAWK AND BREMER. IN NORTHWEST IOWA...EMMET. * UNTIL 10 AM CDT THIS MORNING * A WARM FRONT WILL CONTINUE TO BE THE FOCUS FOR THUNDERSTORMS ACROSS NORTHERN AND EASTERN IOWA THROUGH MID MORNING. THE FIRST ROUND OF HEAVY RAINFALL WILL LIKELY COME TO AN END BY DAYBREAK...HOWEVER ADDITIONAL STORMS ARE LIKELY TO RACE ACROSS NORTHERN IOWA AFTER SUNRISE WITH ANOTHER ROUND OF HEAVY RAINFALL. WITH HIGH RAINFALL RATES EXPECTED...FLASH FLOODING WILL REMAIN POSSIBLE. * HEAVY RAINS MAY LEAD TO SATURATED SOILS WITH RAPID RISES IN SMALL STREAM AND CREEKS. PONDING WATER MAY OCCUR ON ROADS WITH WATER FLOWING OVER ROADS FROM DITCHES AND STREAMS IN SOME INSTANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
925 WGUS63 KDMX 221336 FFADMX FLOOD WATCH NATIONAL WEATHER SERVICE DES MOINES IA 836 AM CDT WED JUN 22 2016 IAZ004>007-016-017-025>028-036>039-050-221445- /O.CAN.KDMX.FF.A.0003.000000T0000Z-160622T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EMMET-KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN- BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA... MASON CITY...CLEAR LAKE...EAGLE GROVE...CLARION...BELMOND... HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...GREENE... APLINGTON...ALLISON...DUMONT...WAVERLY...WEBSTER CITY... IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...REINBECK... CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...TAMA... TOLEDO...TRAER...DYSART...GLADBROOK 836 AM CDT WED JUN 22 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL IOWA...NORTH CENTRAL IOWA...NORTHEAST IOWA AND NORTHWEST IOWA HAS BEEN CANCELLED. THE LAST ROUND OF THUNDERSTORMS IS NOW EXITING TO THE EAST ENDING THE THREAT FOR ADDITIONAL FLASH FLOODING. THUNDERSTORMS FROM LAST NIGHT PRODUCED AN AREA OF HEAVY RAIN ALONG AND NORTHEAST OF A LINE FROM BUFFALO CENTER TO MASON CITY TO TRAER. STORM TOTAL AMOUNTS FROM 2 TO 5 INCHES FELL IN THIS AREA. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TODAY AND TONIGHT BUT THE MOST LIKELY AREA FOR STORMS WILL BE IN EASTERN IOWA. $$ FAB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 3:37 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 21, 3:37 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 337 PM CDT TUE JUN 21 2016 .SHORT TERM.../Tonight/ Issued at 331 PM CDT Tue Jun 21 2016 The primary concern this evening will be convective trends. The current situation has a sharp southwest to northeast moisture/instability gradient with 19z dewpoints from around 70 down to the upper 40s. Strong 0-2km moisture convergence into western Iowa along the MUCape gradient has developed isolated elevated convection just west of Sioux City and expect this to very slowly expand and develop into the evening. The current 305-310K baroclinic zone over far southwest Iowa will advance northward with the low level jet maturation and warm advection surge reaching the northeast third of the forecast area by the late evening and early morning hours. Elevated capes look to eventually plateau at around 1500 j/kg and be uncapped so with 25-40kts of inflow along the isentropic surfaces into noted moisture convergence so this convection should blossom into a full blown MCS overnight. Models show the very favorable/efficient heavy rain environment currently just to our southwest through the immediate Missouri River Valley will surge north and east into northeast Iowa likely resulting in locally heavy rain with details noted in the Hydrology section. Regarding severe weather potential, damaging wind and large hail would be possible if any convection taps the higher MUCapes in the short term but soundings suggest the later convection would be elevated below a decent inversion precluding much if any wind potential with large hail and heavy rains the primary threats. .LONG TERM.../Wednesday through Tuesday/ Issued at 331 PM CDT Tue Jun 21 2016 Thunderstorms are expected to be ongoing Wednesday morning from the overnight hours...mainly across Northern/Northeast Iowa, North of a warm front that will lift across Southern and central Iowa tonight. The warm front will lie somewhere between the Highway 20 and Highway 30 corridors by 12Z and a surface low associated with the frontal boundary will shift East through the day. By 18Z the low will be over the Eastern half of Iowa but the theta-e advection and interaction with the low level jet will be diminishing through the morning hours. In addition...the best forcing will be located over far Eastern Iowa and locations East. So while thunderstorms will be ongoing during the morning, the severe threat will be diminishing by mid morning...or more accurately...shifting East of the forecast area. Likewise the highest PWATS's will be shifting East as well. Thus the flash flood watch...which will be discussed in the hydro section...will be allowed to expire by mid morning. We will be in the warm sector for much of the day Wednesday and likely capped so our threat of storms will be greatly diminished by 18z and the remainder of the day should be dry. Thursday and Friday will be cooler with a drier airmass in place. Lows will mainly be in the 60s with highs in the 80s. Friday night into the weekend however will get back into a more active pattern. The upper ridge will shift East and we will be in a more Southwest flow. This will allow warmer air to move in as well as more moisture. A surface low will move across the Northern Plains and create a warm advection pattern over Iowa Friday night and Saturday. Saturday night into Sunday a cold front will sweep across the region bringing another round of storms along the front with some potential for an MCS somewhere over Southwest Iowa or Southeast Nebraska, likely moving Southeast into Missouri but it's a little too far out to put much confidence on the details. Once that system passes...we will be back in the 80s with dewpoints in the 55 to 65 degree range so rather comfortable for this time of year. && .AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/ Issued at 1256 PM CDT Tue Jun 21 2016 There is high confidence in VFR conditions through sunset but the potential for thunderstorms and associated ceiling and visibility restrictions increases into the evening. However confidence regarding location and timing are still low so TAFs remain VFR until that confidence increases. Similarly have nothing beyond VCSH wording outside of more likely locations north seeing thunder for a period overnight. && .HYDROLOGY... Issued at 331 PM CDT Tue Jun 21 2016 Heavy rains are possible overnight with warm cloud depths over 4K meters and precipitable water values to near 2 inches. The mean wind and forward/backward propagation vectors would suggest any individual cells/clusters would be transient, but the aforementioned 305-310K convergence remains anchored in the same locations. Confidence is not too high as the high resolution models are not overly impressive on their QPF, but the overall pattern and environment suggests a Flash Flood Watch would be necessary. Did not go any farther south as heavy rain confidence diminishes further and those locations are also quite dry and in D0 drought. && .DMX Watches/Warnings/Advisories... Flash Flood Watch from 10 PM CDT this evening through Wednesday morning for Black Hawk-Bremer-Butler-Cerro Gordo-Emmet-Franklin- Grundy-Hamilton-Hancock-Hardin-Kossuth-Tama-Winnebago-Worth- Wright. && SHORT TERM...Small LONG TERM...FAB AVIATION...Small HYDROLOGY...Small
Hazardous weather outlook, Jun 21, 9:16 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DES MOINES IA 916 AM CDT TUE JUN 21 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-072>075- 084>086-096-097-220230- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-MADISON-WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO- APPANOOSE-DAVIS- 916 AM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK FOR SEVERE STORMS IS FORECAST FOR LATE THIS AFTERNOON INTO TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...BUT AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. HEAVY RAIN IS ALSO LIKELY AND MAY LEAD TO AREAS OF FLASH FLOODING OR RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AN ADDITIONAL SLIGHT RISK OF SEVERE STORMS EAST OF INTERSTATE 35 AND NORTH OF HIGHWAY 30 ON WEDNESDAY FROM LARGE HAIL...DAMAGING WINDS AND AN ISOLATED TORNADO. THERE ARE ADDITIONAL THUNDERSTORMS CHANCES LATER FRIDAY INTO THE UPCOMING WEEKEND. THE THREAT FOR SEVERE WEATHER WILL BE DETERMINED AS THE WEEKEND APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON INTO TONIGHT. IAZ070-071-081>083-092>095-220230- CASS-ADAIR-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-WAYNE- 916 AM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH THE POTENTIAL OF ISOLATED FLASH FLOODING. ADDITIONAL ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING WITH LARGE HAIL A THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A THREAT OF THUNDERSTORMS RETURNING ON FRIDAY AND CONTINUING AT TIMES INTO THE WEEKEND. THE SEVERE WEATHER THREAT WILL BE DETERMINED AS THE TIME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED AT TIMES TODAY. SMALL
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:40 PM CDT | Special Weather Statement | DMX | Webster | 35 min |
Nearby
Flash Flood Watches in Iowa, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.